# SDR CA130508012

- Difficulty date: May 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta AB139
- Aircraft time: 1,955 hours
- Engine: Pwa PT6*
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 3T6521V00653
- Condition: Leaking
- Location: Igb
- Part time: 1,931 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE REPLACEMENT OF THE IGB, INTERMEDIATE GEARBOX, SEAL, DUE TO LEAKAGE,  THE LIP SPRING WAS FOUND ON THE INPUT SHAFT, INSIDE THE IGB, INSTEAD OF SITTING ON THE SEAL`S LIP ITSELF.  NEW SEAL WAS INSTALLED AND INPUT SHAFT REMOVED AND REINSTALLED A FEW TIMES TO CONFIRMED THE SPRING REMAINED ON THE SEAL`S LIP.  ACFT RETURNED TO SERVICE.
